Yes, iincreased bruising is a side effect, but I only injected myself once - the routine 40 mg. of Humira.
I read side effects and they make me anxious (already have anxiety) and am on Klonopin, Lexapro, Imipramine (which is more for my bladder issues than anything else), Plaquenil, Prednisone. Lisinopril for BP. Doc said if Humira worked, may take me off the Prednisone and Plaquenil. I've tried so many things. Was on Enbrel and that didn't seem to do much, but then again, perhaps I was better than I thought. I still hurt. i fell and broke my ankle 6 years ago and also fell on my knee so my left foot and ankle are always swollen probably from lymphatic damage. i know I used Methotrexate and something else, but can't remember.
Sigh. I'm going to PT tomrorow so will tell the PT person to be a bit more gentle!!!!!!!!!!!! I feell 100, but my brain thinks I'm 21!!!!!!!!
Guess that's a good sign.